# SDR AALA202304056640

- Difficulty date: April 5, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- Aircraft time: 59,651 hours, 25,137 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fork
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1 INCH CRACK FOUND ON LEFT MAIN LANDING GEAR PICKLE FORK FITTING. LOCATED AT STA 663 STR 18 AND WATERLINE 207. REMOVED AND REPLACED LEFT MAIN LANDING GEAR PICKLE FORK PER AARD.
